# SDR DHL2001741016

- Difficulty date: August 30, 2001
- Submitted: August 31, 2001
- Operation: Air carrier
- Aircraft: N741DH
- Make and model: Boeing 727-2Q9
- Aircraft serial: 21931
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Control Unit
- Condition: Malfunctioned
- Location: Le Flaps
- Stage of operation: CR
- How discovered: O
- Nature of condition: J, E, F
- Precautionary procedure: B

## Discrepancy

1)   AT FL 250 LEADING EDGE AMBER LIGHT ILLUMINATED.S/O FLAP INDICATOR SHOW LEFT NR 2 KLUEGER FLAP EXTENDED (A/C FLYS NORMAL ) DESCENDED TO FL 200 AND SLOWED TO 230 KTS.RECYCLED FLAPS,  ALL INDICATIONS WERE NORMAL.   2)   INSPECTED & CLEANED CONNECTOR ON NR 2 KRUEGER FLAP SWITCH. NO DEFECTS NOTED. PERFORMED OPERATIONAL TEST OF LEADING EDGE FLAPS & CHECKS GOOD AT THIS TIME IAW B-727 M/M 27-82-0.   STATUS: CLOSED
